# SDR USAA920081237

- Difficulty date: June 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 66,640 hours, 41,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 088 - PHX - EEL - EMERGENCY LIGHTS INOP FROM ROW 6 FWD, INCLUDING L1 AND R1 EXIT LIGHTS.  MX REPLACED THE BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.  (S)
